Please use this identifier to cite or link to this item:
Type: Artigo
Title: A Note On Quadrangular Embedding Of Abelian Cayley Graphs
Author: Strapasson
J.E.; Costa
S.I.R.; Muniz
Abstract: The genus graphs have been studied by many authors, but just a few results concerning in special cases: Planar, Toroidal, Complete, Bipartite and Cartesian Product of Bipartite. We present here a general lower bound for the genus of a abelian Cayley graph and construct a family of circulant graphs which reach this bound.
Subject: Abelian Cayley Graphs
Genus Of A Graph
Flat Torus
Grafos De Cayley Abelianos
Gênero De Grafos
Toro Plano
Editor: Sociedade Brasileira de Matemática Aplicada e Computacional
Citation: Tema (são Carlos) . Sociedade Brasileira De Matemática Aplicada E Computacional, v. 17, n. 3, p. 331 - 340
Rights: aberto
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
S2179-84512016000300331.pdf192.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.